# SDR QXEA200700455

- Difficulty date: March 25, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 14,925 hours, 15,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOI FLIGHT NR 2399: TAKEOFF ABORTED DUE TO FUSELAGE DOORS MASTER WARNING AFTER TAKEOFF POWER APPLIED.  MAINTENANCE FOUND AFT CARGO DOOR HANDLE NOT SEATED CORRECTLY.  CLEANED AND LUBED AFT CARGO DOOR HANDLE LOCKING MECHANISM.  OPS CHECK NORMAL IAW AMM TASK 52-31-00-710-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
